# SDR MALA090026

- Difficulty date: February 14, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 340B429
- Aircraft time: 25,499 hours, 28,430 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 DENTS IN CARGO DOOR OUTER SKIN WERE FOUND.  REPAIRED DENTS ON CARGO DOOR IAW EO NR S52028.
